Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have high blood pressure. Stopped taking ramipril 5 mg. Can it causes an increase in anxiety?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Been off 5mg ofRamipril for 6 six weeks plus after 5 years for high blood pressurea, can this cause an increase in anxiety?
Posted Mon, 20 Aug 2012 in Anxiety and Stress
Answered by Dr. Mayank Bhargava 20 minutes later
Thanks for posting your query.
Ramipril is not an anxiolytic medicine. This medicine is used for control of blood pressure and use of this medicine may cause Disturbances of balance, headache, nervousness, restlessness, tremor, sleep disorders, confusion, loss of appetite, depressed mood, feeling of anxiety, paraesthesiae, uncommonly, disturbances of smell and taste or partial, sometimes complete loss of taste, muscle cramps, erectile impotence and reduced sexual desire.
So not using ramipril won't increase your anxiety.
Put your query if you have.
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor